(The earlier posts on this thread are from the year 2011 and earlier. But the last 2 posts, yours and mine, are from this year, August of 2017. I don't know how this forum wants to treat that, start these latest two items as a new topic, or what? Waiting on advice from forum moderator UA. --Tim Tam)
I'm not familiar with leaden ... but I do have bipolar.
You said: "I am SMI, longtime diagnosed with schizo+depression, recently diagnosed AGAIN as bipolar. In the past, professionals haven't paid any attention to my hypo-mania. Fluoxetein and Risperidone manages excellent whatever schizo (there hasn't been). I don't suffer from any unsourced emotional depression. "
With interest in: "In the past, professionals haven't paid any attention to my hypo-mania"
On drug.com, it says, "Fluoxetein (Prozac) antidepressant"
and "Risperidone is a antipsychotic medicine."
It seems like psychiatrists treat ny bipolar with an antidepressant for the depression side of the illness, and with a mood stabilizer, such as lithium (in my case) for the mania.
However, I was treated once for the manic portion with an antipsychotic, stelazine (sp?). It was rough.
So you say, "In the past, professionals haven't paid any attention to my hypo-mania"
But they might be paying attention to it by giving you the antipsychotic (Risperidone) which the net says, "Risperidone is used to treat schizophrenia and symptoms of bipolar disorder (manic depression)."
You said, "I am SMI (serious mental illness?), longtime diagnosed with schizo+depression, recently diagnosed AGAIN as bipolar."
So, assuming you're bipolar, for a few seconds, if they give you an antidepressant without a mood stabilizer, such as lithium (or possibly an antipsychotic as in your case) the antidepressant could push you into mania.
So, again, they may be treating you for the hypo mania, with the antipsychotic. Have you had any hypo mania episodes lately?
These are just my views as a bipolar, and from meds I've taken, and from looking at what meds that other bipolars on this forum take.
You said, "I finally have a name for my condition, yay!"
I've got a condition which I didn't know had a name for many years, it is called hyperacusis, in which sounds seem louder than they are.
You also said, "i get very little response from professionals whom i mention it to as they don't seem to understand my explanation, "It is a physical depression, not an emotional depression - i don't feel sad or distressed"
For years, I had to explain to ear doctors what hyperacusis was, and give them possible tips on small home remedies.
You say, "I just refuse to sweat over the 'physical depression' i.e. leaden...."
That's good, are you able to get out? Can you do any volunteer work, or anything? How do you get through the day?
It's good that you reached out for help.
Post Edited (Tim Tam) : 8/10/2017 7:27:28 PM (GMT-6)